# SDR CVGA20180920001

- Difficulty date: August 24, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N178BR
- Make and model: Cessna 560XL
- Aircraft serial: 5605354
- Aircraft time: 8,369 hours, 5,792 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400219
- Condition: Corroded
- Location: Lt Elevator
- Component: Elevator
- Component part number: 66342009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR TORQUE TUBE CORRODED.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE IAW AMM 27-31-01 AND SRM 55-20-01.
